MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION CONFIDA BRECKER CURVE GUIDEWIRE; WIRE, GUIDE, CATHETER

MEDTRONIC HEART VALVES DIVISION CONFIDA BRECKER CURVE GUIDEWIRE; WIRE, GUIDE, CATHETER
Model Number GWBC30
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Hemodynamic instability (4868); Coronary obstruction/occlusion (4871)
Date of Event 07/24/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
Section d references the main component of the system.Other medical products in use during the event include: product id evproplus-23 (serial: (b)(6)); product type: 0195-heart valves; implant date (b)(6) 2025 explant date n/a product id d-evprop23-29 (lot: 0012549996); product type: 0195-heart valves; implant date n/a; explant date n/a product id l-evprop23-29 (lot: 0012483160); product type: 0195-heart valves; implant date n/a; explant date n/a product id sensh1828w (lot: p2f25c0023); product type: 0199-introducer; implant date n/a; explant date n/a select patient information cannot be included in the regulatory report due to regional privacy regulations.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a transcatheter aortic valve replacement via transfemoral access into an existing 21 mm non-medtronic surgical valve (labcor), no pre-implant balloon dilation was performed.The valve was recaptured twice during implantation.After release, a post-implant balloon dilation was performed with a non-medtronic (atlas gold) non-compliant balloon to optimize the outcome.A final arteriography revealed patent coronary arteries with no signs of coronary involvement.While the patient was being transferred from the catheterization lab table, sudden hypotension was observed.Due to the hemodynamic instability, the patient was repositioned on the table, and repeat arteriography revealed an occlusion of the left coronary artery (lca).An attempt was made to recanalize the lca and angioplasty was performed.During this period, which lasted approximately 40 minutes, the patient developed cardiopulmonary arrest.Cardiopulmonary resuscitation (cpr) was initiated and continued for approximately one hour without success.The patient died at the end of cpr.
 
Additional Manufacturer Narrative
Updated data: b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received that the valve was recaptured twice and a post-implant balloon aortic valvuloplasty was performed due to under-expansion of the valve.Per the physician, the valve, delivery catheter system (dcs), and guidewire did not cause or contribute to the occlusion and subsequent death.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received that the physician thought that sequestration (when the cusps of the native aortic valve or a previous prosthesis are displaced by the new valve) of the sinuses of valsalva may have occurred which may have lead to acute coronary obstruction.

Brand Name
CONFIDA BRECKER CURVE GUIDEWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22631800
Report Number2025587-2025-05297
Device Sequence Number15452338
Product Code DQX
UDI-Device Identifier00763000758646
UDI-Public(01)00763000758646(17)280229(10)92402819(20)01
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K132623
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGWBC30
Device Catalogue NumberGWBC30
Device Lot Number92402819
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Supplement Date Received by Manufacturer07/30/2025
08/11/2025
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date07/31/2025
08/12/2025
Date Device Manufactured02/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Outcome Attributed to Adverse Event Required Intervention; Death;
Patient Age78 YR
Patient SexFemale
Patient Weight55 KG